EconPapers    
Economics at your fingertips  
 

Average tree solutions and the distribution of Harsanyi dividends

Richard Baron, Sylvain Béal (), Eric Rémila and Philippe Solal

International Journal of Game Theory, 2011, vol. 40, issue 2, 331-349

Keywords: Communication situations; Average tree solutions; Harsanyi solutions; DFS; BFS; Shapley value; Equal surplus division (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-010-0245-7 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Average Tree Solutions and the Distribution of Harsanyi Dividends (2011)
Working Paper: Average Tree Solutions and the Distribution of Harsanyi Dividends (2011)
Working Paper: Average Tree Solutions and the Distribution of Harsanyi Dividends (2010)
Working Paper: Average tree solutions and the distribution of Harsanyi dividends (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:40:y:2011:i:2:p:331-349

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-010-0245-7

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2020-03-29
Handle: RePEc:spr:jogath:v:40:y:2011:i:2:p:331-349